# SDR DXTA200702255

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,495 hours, 2,658 cycles
- Engine: Allsn AE3007C
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094338
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,495 hours, 2,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STAB TRIM WOULD ONLY TRIM NOSE UP ON THE LT SIDE. COULD NOT TRIM NOSE DOWN ON LT SIDE.  REMOVED OLD PILOTS SIDE STAB TRIM SWITCH AND REPLACED WITH NEW SWITCH OPERATIONAL TEST GOOD. ALL WORK PERFORMED I.A.W. CH 27-13-00 OF THE CE750 M.M.
